# SDR SWAA2024030547277

- Difficulty date: January 31, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Lbl6-29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN 1016 WEB HAS CORROSION AT BS 1016 - 1016+16; LBL 6 - 29; WL 208<[01] REMOVED AND INSTALLED NEW SHEAR WEB PER SRM 51-40-02-0G-0 AND DWG#147A5600;[02] VERIFIED STEPS 3;7; COMPLETE.;[03] VERIFIED ALL STEPS AND MEASUREMENT TABLE COMPLETE; CARD COMPLETE.
